# SDR CALA2011071800499

- Difficulty date: July 18, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 34,160 hours, 10,671 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - THE C2 DOOR HAS 2 CREASES SIDE BY SIDE 32 INCHES FROM THE BOTTOM EDGE OF THE DOOR, AND 16 AND 19 INCHES FROM THE FWD EDGE.  REPAIRED C2 DOOR REF SRM 52-00-01 REPAIR 3.
